Tsukuba Journal of Mathematics

Totally real sectional curvature of a real hypersurface in a quaternionic space form

Miguel Ortega and Juan de Dios Perez

Full-text: Open access

Abstract

We characterize the real hypersurfaces of a non-flat quatemionic space form with constant quatemionic sectional curvature as the ones which have constant totally real sectional curvature.

Article information

Source
Tsukuba J. Math., Volume 22, Number 1 (1998), 227-233.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163482

Digital Object Identifier
doi:10.21099/tkbjm/1496163482

Mathematical Reviews number (MathSciNet)
MR1637700

Zentralblatt MATH identifier
0944.53030

Citation

Ortega, Miguel; Perez, Juan de Dios. Totally real sectional curvature of a real hypersurface in a quaternionic space form. Tsukuba J. Math. 22 (1998), no. 1, 227--233. doi:10.21099/tkbjm/1496163482. https://projecteuclid.org/euclid.tkbjm/1496163482


Export citation